# SDR CA090731006

- Difficulty date: July 30, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Gruman FIRECAT
- Aircraft time: 7,244 hours
- Engine: Wright 982C9HE2
- Propeller: Hamstd 43D51
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Part number: 12345
- Condition: Contaminated
- Location: Fire Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

(CAN) OIL IN FIRE LOOP CONNECTORS CAUSING HIGH RESISTANCE CAUSING FALSE FIRE INDICATION.
